Top 9 Excedrin Migraine 300 Coated Caplets – Health & Household Products

Top 9 Excedrin Migraine 300 Coated Caplets – Health & Household Products

As an Amazon Associate I earn from qualifying purchases.

1. Excedrin

#ad

SCS Excedrin MigraineTablets, 300 ct.

#ad
Excedrin #ad - The #1 neurologist recommended OTC migraine treatment approved by the FDA for migraine relief. For use by 18 years of age and under - ask doctor if to be used. Each caplet contains 250mg acetaminophen and 250mg Aspirin NSAID for pain relieve and 65mg Therapeutically Active Caffeine as pain relieve aid. Do not take more than 2 caplets in 24 hours, unless directed by a doctor. Excedrin migraine designed to treat migraine and relieve the pain starting in just 30 minutes.
BrandExcedrin #ad
ManufacturerGSK Consumer Healthcare #ad
Part Number1652245

2. Excedrin

#ad

Excedrin Extra Strength Caplets for Headache Pain Relief 1 Pack of 300 Count

#ad
Excedrin #ad - Trusted, quick relief. 300 count caplets. Relief for headaches, migraines and other types of pain. Combination of acetaminophen, aspirin and caffeine.
BrandExcedrin #ad
ManufacturerGlaxosmithkline Consumer Healthcare #ad
Part Number1

3. Excedrin

#ad

200 Count, Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms

#ad
Excedrin #ad - One bottle of 200 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms. Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea. Migraine medicine that delivers effective migraine headache pain relief. Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine. Delivers a powerful triple action formula with two pain fighters and an amplifier.
BrandExcedrin #ad
ManufacturerGlaxosmithkline Consumer Healthcare #ad
Part Number1200295

4. Excedrin

#ad

200 Count, Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms

#ad
Excedrin #ad - For some, these excedrin Migraine caplets relieve migraine pain in 30 minutes. Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine.

One bottle of 200 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms. Head pain relief medicine delivers a powerful triple action formula with two pain relievers and an amplifier. Migraine relief medicine available in convenient caplet form. Hsa and fsa eligible product. Excedrin migraine works in 3 ways to relieve migraines: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect. Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height5.91 Inches
Length5.91 Inches
Weight0.44 Pounds
Width5.91 Inches
Part Number301000000000
Model300672039927

5. Excedrin

#ad

Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms, 24 count

#ad
Excedrin #ad - For some, these excedrin Migraine caplets relieve migraine pain in 30 minutes. One bottle of 24 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms.

Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea. Delivers a powerful triple action formula with two pain fighters and an amplifier. Migraine relief medicine available in convenient caplet form. Migraine medicine that delivers effective migraine headache pain relief. Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine. Hsa and fsa eligible product.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height1.68 Inches
Length1.73 Inches
Weight0.09 Pounds
Width2.97 Inches
Part Number20392400
Model20392400

6. ValuMeds

#ad

Muscles, Joints, ValuMeds Extra Strength Headache Relief Caplets 300-Count | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis

#ad
ValuMeds #ad - All-over pain relief – this extra-strength headache medicine also helps relieve other aches and pains, such as arthritis, toothaches, muscles aches, and menstrual cramps. Small caffeine boost – valumeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity.

Advanced active ingredients – comparable to excedrin Extra Strength, the ValuMeds formula contains 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of caffeine for reliable pain relief. Large family size – each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on. Quick, reliable relief – our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad
Part Number清风01

7. Excedrin

#ad

Excedrin Extra Strength Caplets for Headache Pain Relief, 200 count

#ad
Excedrin #ad - For some, headache relief can start in 15 minutes. One bottle of 200 excedrin Extra Strength Pain Relief Caplets. Excedrin extra strength caplets contain two pain relievers and a booster for enhanced effect.

Head pain relief caplets available in convenient caplet form. For some, headache relief can start in 15 minutes. Excedrin extra strength works in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect. Pain medicine for adults that is a clinically proven headache pain reliever. Extra strength pain reliever that relieves pain associated with headache, toothaches, colds, menstrual cramps, muscular aches and arthritis.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height2.8 Inches
Length2.75 Inches
Width4.65 Inches
Part Number1325210
Model10492

8. Amazon Basic Care

#ad

Amazon Basic Care Migraine Relief, 200 Count, Acetaminophen, Aspirin NSAID and Caffeine Tablets

#ad
Amazon Basic Care #ad - Gluten free: This migraine relief medicine is gluten free. Active ingredients: amazon basic care migraine relief contains acetaminophen 250 mg, aspirin 250 mg NSAID, and caffeine 65 mg; compare to the active ingredients in Excedrin Migraine.

Migraine pain: the pain of migraine headaches can disrupt your lifestyle; Amazon Basic Care Migraine Relief caplets help to treat migraine pain so you can get back to doing what you enjoy. Coated caplets treat migraine headache pain; caplets are capsule-shaped tablets. For adults: amazon basic care migraine relief caplets treat migraine headaches in adults; use a 2-caplet dose for migraine pain relief; under 18 years of age, ask a doctor.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2.38 Inches
Length2.38 Inches
Width4.63 Inches

9. GENCARE GENERIC HEALTHCARE

#ad

GenCare, Extra Strength Headache Relief Acetaminophen with Aspirin NSAID & Caffeine 300 Caplets Value Pack | Head Pain Relief, Back Pain & Body | Generic Excedrin Extra Strength, Muscle Aches

#ad
GENCARE GENERIC HEALTHCARE #ad - Helps with aches & pains - toothaches, arthritis, menstrual cramps, joint pain and more in one easy to swallow caplet. Always be prepared and in stock with effective pain relief pills on hand for when your family needs it the most. Adults and children 12 years and older : take 2 caplets every 6 hours.

Head & body pain relief - each caplet of extra strength headache Relief contains 250mg of Acetaminophen, 250mg of Aspirin NSAID and 65 mg of Caffeine to give fast and extended pain relief of headaches and muscle aches. 65 mg of caffeine in each pill help energize you and restore mental focus so you can accomplish the task at hand. Bulk savings - you and your family will always have effective over the counter relief with our family size 300 caplet value savings bottle.

100% satisfaction guarantee - say goodbye to headaches and pain! gencare backs up each bulk savings bottle of Extra Strength Headache Relief with our 100% Customer Satisfaction Guarantee. Acts fast - headaches, migraines and pain can hit at the worst time. Do not exceed 8 caplets in a 24 hour period. 65 mg of caffeine is about as much a cup of coffee, so avoid this product before bed. Join thousands of satisfied customers and families. Click add-to-Cart to order Today!
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-009